Record number :
1526795
Title of article :
Travelling wave solutions for time-delayed nonlinear evolution equations
Author/Authors :
Kim، نويسنده , , Hyunsoo and Sakthivel، نويسنده , , Rathinasamy، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
6
From page :
527
To page :
532
Abstract :
Time-delayed nonlinear evolution equations have a wide range of applications in science and engineering. In this paper, the ( G ′ G ) -expansion method is implemented to establish travelling wave solutions for time-delayed Burgers and time-delayed Burgers–Fisher equations. The travelling wave solutions are expressed by hyperbolic functions and trigonometric functions. The results reveal that ( G ′ G ) -expansion method is very effective and a powerful tool for solving nonlinear time-delayed evolution equations arising in mathematical physics.
Keywords :
( G ? G ) -expansion method , Homogeneous balance , Trigonometric function solutions , Solitary wave solutions , Time-delayed equations , Hyperbolic function solutions
Journal title :
Applied Mathematics Letters
Journal title :
Applied Mathematics Letters
Serial Year :
2010
Link To Document :
بازگشت